2020 Connecticut Land Conservation Conference

 

Join us for the 36th Annual Connecticut Land Conservation Conference

2019 plenary
2019 Connecticut Land Conservation Conference Plenary, credit Katharine Lange
View the 2019 Conference Re-cap! 

Saturday, March 21, 2020
8:30am - 5:00pm (followed by post-event reception)
Wesleyan University, Middletown, CT

We look forward to seeing you on March 21, 2020 for CLCC's 36th annual Connecticut Land Conservation Conference - a full day of educational workshops and peer-to-peer networking for those interested in land conservation, followed by an informal reception with friends and colleagues from across the state.

Schedule

  7:30 am - Registration and Continental Breakfast
  8:30 am - Plenary Session:  
                   Welcome Address

                   Awards Ceremony
                   Plenary Conversation
10:00 am - Break
10:30 am - Workshop Session A (90-minutes)
12:00 pm - Lunch
  1:15 pm - Workshop Session B (75-minutes)
  2:30 pm - Break
  2:45 pm - Workshop Session C (75-minutes)
  4:00 pm - Break
  4:15 pm - Workshop Session D (45-minutes)
  5:00 pm - Reception

Submit Your Photos for the 2020 Diana Atwood Johnson Photo Contest

We are now accepting submissions for the 2020 Diana Atwood Johnson Photo Contest. Find more details here >>   Submit here >>  
Deadline is February 14, 2020.

Become a Sponsor!

Get your organization or business out in front of the state's largest annual full-day, land conservation gathering. Details here >>

Announcing the 2020 Call for Presentations - Now Closed!

Thank you for submitting your proposals. We will notify everyone of our decision in December.

Interested in helping to plan the 2020 Conference? Please contact Conference & Communications Coordinator Cristina Hayden for information on opportunities to get involved.